# SDR DL72L992316

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163262
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE AFT LOWER COVE SKIN WAS FOUND CRACKED 52 FROM I/B END OF THE FLAP.  THE SKIN WAS REPAIRED BY STOP DRILLING THE CRACK AND INSTALLING A DOUBLER PER MM 57-52-0, FIG 809.
